Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the Baire class of $ \mathcal{I}$-approximate derivatives


Author: Ewa Łazarow
Journal: Proc. Amer. Math. Soc. 100 (1987), 669-674
MSC: Primary 26A24; Secondary 26A21
DOI: https://doi.org/10.1090/S0002-9939-1987-0894436-6
MathSciNet review: 894436
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Basic properties of an $ \mathcal{I}$-approximate derivative which is a category analogue of the approximate derivative were considered in [3]. Using the notion of balanced selection and the result of O'Malley, we shall prove that the $ \mathcal{I}$-approximate derivative is of Baire class one.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26A24, 26A21

Retrieve articles in all journals with MSC: 26A24, 26A21


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1987-0894436-6
Article copyright: © Copyright 1987 American Mathematical Society